Alert archive / Washington / Wind Advisories in 2015

Wind Advisory 16, NWS Seattle, WA

November 23, 2015San Juan County, Washington

NWS Seattle, WA issued this wind advisory at Nov 23, 2015, 12:36 PM PST for San Juan County, Washington. It took effect at Nov 24, 2015, 3:00 AM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2015, 12:36 PM PST (20:36 UTC)
In effect from
Nov 24, 2015, 3:00 AM PST
Expired
Nov 25, 2015, 3:20 AM PST
In force
24 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 8.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2015-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2015-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WWUS76 KSEW 232036
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1236 PM PST MON NOV 23 2015

...WINDY ACROSS THE NORTH INTERIOR TUESDAY AND TUESDAY NIGHT...

.FRASER OUTFLOW WILL DEVELOP TUESDAY WITH GUSTY NORTHEAST WINDS
OVER THE NORTH INTERIOR.

WAZ001-503-240600-
/O.UPG.KSEW.HW.A.0003.151124T1100Z-151125T1400Z/
/O.NEW.KSEW.WI.Y.0016.151124T1100Z-151125T1400Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
1236 PM PST MON NOV 23 2015

...WIND ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 6 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO 6 AM PST
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WIND...NORTHEAST 20 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE.
  THE STRONGEST WINDS WILL LIKELY OCCUR OVER WESTERN WHATCOM
  COUNTY NEAR THE WATER...OVER LUMMI ISLAND...AND IN THE SAN JUAN
  ISLANDS AROUND ROSARIO STRAIT.

* TIMING...TUESDAY MORNING THROUGH TUESDAY NIGHT.

* SOME AFFECTED LOCATIONS...BELLINGHAM...FRIDAY HARBOR.

* IMPACTS...WINDS WILL BE STRONG ENOUGH TO SNAP TREE BRANCHES...AND
            CAUSE ISOLATED POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
WEATHER.GOV/SEATTLE
MERCER
6 follow-up statements
581 
WWUS76 KSEW 240554
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
954 PM PST MON NOV 23 2015

...WINDY ACROSS THE NORTH INTERIOR TUESDAY AND TUESDAY NIGHT...

.FRASER OUTFLOW WILL DEVELOP TUESDAY WITH GUSTY NORTHEAST WINDS
OVER THE NORTH INTERIOR.

WAZ001-503-241400-
/O.CON.KSEW.WI.Y.0016.151124T1100Z-151125T1400Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
954 PM PST MON NOV 23 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 6 AM PST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 6 AM PST
WEDNESDAY. 

* WIND...NORTHEAST 20 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE. 
  THE STRONGEST WINDS WILL LIKELY OCCUR OVER WESTERN WHATCOM 
  COUNTY NEAR THE WATER...OVER LUMMI ISLAND...AND IN THE SAN 
  JUAN ISLANDS AROUND ROSARIO STRAIT. 

* TIMING...TUESDAY MORNING THROUGH TUESDAY NIGHT.

* SOME AFFECTED LOCATIONS...BELLINGHAM...FRIDAY HARBOR.

* IMPACTS...WINDS WILL BE STRONG ENOUGH TO SNAP TREE BRANCHES... 
  AND CAUSE ISOLATED POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
397 
WWUS76 KSEW 241137
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
337 AM PST TUE NOV 24 2015

...WINDY IN THE NORTH INTERIOR THROUGH TONIGHT...

.FRASER OUTFLOW WINDS GUSTING TO 50 TO 55 MPH COULD CAUSE LOCAL
POWER OUTAGES IN WESTERN WHATCOM COUNTY AND THE SAN JUAN ISLANDS
TODAY AND TONIGHT.

WAZ001-503-250030-
/O.CON.KSEW.WI.Y.0016.000000T0000Z-151125T1400Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
337 AM PST TUE NOV 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY...

* WIND...NORTHEAST WINDS WILL INCREASE TO 20 TO 35 MPH WITH LOCAL
  GUSTS TO 50 TO 55 MPH.

* TIMING...THE WINDS WILL PROBABLY REACH THEIR STRONGEST THIS
  AFTERNOON AND EVENING.

* SOME AFFECTED LOCATIONS...THESE COLD FRASER OUTFLOW WINDS
  USUALLY PRODUCE THE STRONGEST WINDS OVER WESTERN WHATCOM COUNTY
  NEAR THE WATER...OVER LUMMI ISLAND...AND IN THE SAN JUAN ISLANDS
  AROUND ROSARIO STRAIT.

* IMPACTS...WINDS WILL BE STRONG ENOUGH TO BREAK TREE BRANCHES
  AND CAUSE ISOLATED POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
740 
WWUS76 KSEW 242200
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
200 PM PST TUE NOV 24 2015

...WINDY ACROSS PARTS OF THE NORTH INTERIOR AND KITSAP PENINSULA 
THROUGH TONIGHT...

.FRASER OUTFLOW WINDS GUSTING TO 45 TO 55 MPH COULD CAUSE LOCAL
POWER OUTAGES IN WESTERN WHATCOM COUNTY...THE SAN JUAN
ISLANDS...AND THE KITSAP PENINSULA THROUGH TONIGHT.

WAZ510-511-559-250600-
/O.EXA.KSEW.WI.Y.0016.000000T0000Z-151125T1400Z/
ADMIRALTY INLET AREA-HOOD CANAL AREA-BREMERTON AND VICINITY-
200 PM PST TUE NOV 24 2015

...WIND ADVISORY IN EFFECT UNTIL 6 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST WEDNESDAY. 

* WIND...NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 OR 50
  MPH. 

* TIMING...WINDS WILL BE STRONGEST THROUGH THIS EVENING.

* SOME AFFECTED LOCATIONS...BREMERTON AND VICINITY.

* IMPACTS...WINDS WILL BE STRONG ENOUGH TO BREAK TREE BRANCHES AND
  CAUSE LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ001-503-250600-
/O.CON.KSEW.WI.Y.0016.000000T0000Z-151125T1400Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
200 PM PST TUE NOV 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY. 

* WIND...NORTHEAST WINDS WILL INCREASE TO 20 TO 35 MPH WITH 
  LOCAL GUSTS TO 50 TO 55 MPH. 

* TIMING...WINDS WILL BE STRONGEST THROUGH THIS EVENING.

* SOME AFFECTED LOCATIONS...THESE COLD FRASER OUTFLOW WINDS 
  USUALLY PRODUCE THE STRONGEST WINDS OVER WESTERN WHATCOM 
  COUNTY NEAR THE WATER...OVER LUMMI ISLAND...AND IN THE SAN 
  JUAN ISLANDS AROUND ROSARIO STRAIT. 

* IMPACTS...WINDS WILL BE STRONG ENOUGH TO BREAK TREE BRANCHES 
  AND CAUSE ISOLATED POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
484 
WWUS76 KSEW 250418
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
818 PM PST TUE NOV 24 2015

...WINDY ACROSS PARTS OF THE NORTH INTERIOR AND KITSAP PENINSULA
THROUGH TONIGHT...

.STRONG FRASER OUTFLOW WINDS IN THE NORTH INTERIOR AND NORTHERLY
WINDS OVER WESTERN PORTIONS OF THE PUGET SOUND AREA WILL SLOWLY
DIMINISH OVERNIGHT.

WAZ001-503-510-511-559-251400-
/O.CON.KSEW.WI.Y.0016.000000T0000Z-151125T1400Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-ADMIRALTY INLET AREA-
HOOD CANAL AREA-BREMERTON AND VICINITY-
818 PM PST TUE NOV 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY. 

* WIND...NORTH TO NORTHEAST WIND 20 TO 30 MPH WITH LOCAL GUSTS TO
  45.

* TIMING...WINDS WILL SLOWLY DIMINISH OVERNIGHT.

* SOME AFFECTED LOCATIONS...BELLINGHAM...FRIDAY HARBOR...OAK
  HARBOR...BREMERTON.

* IMPACTS...WINDS WILL BE STRONG ENOUGH TO BREAK TREE BRANCHES 
  AND CAUSE LOCAL POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH GUSTS TO 45 ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WEATHER.GOV/SEATTLE
251 
WWUS76 KSEW 250607
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1007 PM PST TUE NOV 24 2015

WAZ510-511-559-250715-
/O.CAN.KSEW.WI.Y.0016.000000T0000Z-151125T1400Z/
ADMIRALTY INLET AREA-HOOD CANAL AREA-BREMERTON AND VICINITY-
1007 PM PST TUE NOV 24 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND
ADVISORY. 

WINDS OVER THE AREA ARE GRADUALLY DIMINISHING. 

$$

WAZ001-503-251400-
/O.CON.KSEW.WI.Y.0016.000000T0000Z-151125T1400Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
1007 PM PST TUE NOV 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY. 

* WIND...NORTH TO NORTHEAST WIND 20 TO 30 MPH WITH LOCAL GUSTS 
  TO 45. 

* TIMING...WINDS WILL SLOWLY DIMINISH OVERNIGHT.

* SOME AFFECTED LOCATIONS...BELLINGHAM AND FRIDAY HARBOR.

* IMPACTS...WINDS WILL BE STRONG ENOUGH TO BREAK TREE BRANCHES 
  AND CAUSE LOCAL POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH GUSTS TO 45 ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
275 
WWUS76 KSEW 251120
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
320 AM PST WED NOV 25 2015

WAZ001-503-251230-
/O.CAN.KSEW.WI.Y.0016.000000T0000Z-151125T1400Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
320 AM PST WED NOV 25 2015

...WIND ADVISORY HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WIND
ADVISORY.

NORTHEAST WINDS OF 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH WILL
CONTINUE IN THE NORTH INTERIOR OF WESTERN WASHINGTON THIS
MORNING...AS COLD AIR FANS OUT FROM THE MOUTH OF THE FRASER RIVER
IN SOUTHERN BRITISH COLUMBIA. THE WINDS WILL GRADUALLY EASE DURING
THE DAY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Nov 23, 9:00 AM PST, 3 hours 36 minutes earlier.

Area forecast discussion, Nov 23, 9:00 AM PST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PST MON NOV 23 2015

.SYNOPSIS...A COLD FRONT WILL BRING RAIN THIS AFTERNOON AND
EVENING. AN UPPER TROUGH WILL MOVE OVER THE REGION TONIGHT AND
TUESDAY. FRASER OUTFLOW WILL DEVELOP AROUND DAYBREAK TUESDAY. THE
MAIN SNOW LEVEL WILL DROP TO AROUND 1000 FEET BUT A MIX OF RAIN AND
SNOW SHOWERS IS POSSIBLE DOWN TO 500 FEET. ANY SNOW ACCUMULATION
WILL LIKELY REMAIN OVER THE CASCADES THROUGH TUESDAY MORNING. HIGH
PRESSURE WILL KEEP THE WEATHER DRY WEDNESDAY THROUGH NEXT WEEKEND.

&&

.SHORT TERM...WATER VAPOR SATELLITE IMAGERY SHOWS THE APPROACHING
POSITIVE TILT TROUGH ALONG THE SOUTH/CENTRAL B.C. COAST MOVING
TOWARD THE PAC NW. COASTAL RADAR IS PICKING  UP THE LEADING EDGE
OF SOME LIGHT RAIN OR SPRINKLES JUST SKIRTING THE NORTH
COAST AND FAR NORTH INTERIOR THIS MORNING. STEADIER RAIN WILL PUSH
INTO WESTERN WASHINGTON DURING THE AFTERNOON AND EARLY EVENING. RAIN
WILL TAPER TO SHOWERS AFTER MIDNIGHT AND CONTINUE THROUGH TUESDAY
MORNING BEFORE ENDING. THERE WAS SOME CONCERN FOR LOWLAND SNOW AS
PREVIOUS MODELS WERE COLDER BY TUESDAY MORNING. 12Z MODEL RUN TRENDS
CONTINUE TO SHOW THE COLDEST AIR REMAINING BOTTLED UP OVER B.C. WITH
SOME LOWER DEW POINT AIR FILTERING INTO MAINLY THE NORTH INTERIOR.
MODELS SHOW MOISTURE SHIFTING SOUTH OF THE PUGET SOUND
REGION BY 18Z TUESDAY SO THE LAG DOES NOT BODE WELL FOR LOWLAND
SNOW. WILL KEEP SNOW LEVELS AT AROUND 1000 FEET BUT KEEP A
MENTION OF RAIN/SNOW SHOWERS MIXED DOWN TO 500 FEET INLAND FROM
THE WATER AND NORTH OF SEATTLE WITH LITTLE OR NO ACCUMULATION EXPECTED.
WILL NEED TO MONITOR ANY CONVERGENCE ZONE ACTIVITY ALONG THE
OUTFLOW FRONT TUESDAY WHICH COULD ARTIFICIALLY DRAG THE SNOW LEVEL
LOWER BUT THAT THREAT IS MINIMAL AT THIS POINT.

MOUNTAINS WILL GET SNOW OVERNIGHT TONIGHT INTO TUESDAY MORNING.
MODELS ARE IN GOOD AGREEMENT OF ABOUT 2 TO 5 INCHES IN THE CASCADES WITH
HIGHEST AMOUNTS AT SPOTS LIKE PARADISE AND MOUNT BAKER. THE PASSES
COULD HAVE A FEW INCHES BUT THE SYSTEM LOOKS TO BE SUB-ADVISORY AT
THIS TIME. SNOW SHOULD TAPER OFF OVER THE MOUNTAINS BY MIDDAY
TUESDAY.

FRASER OUTFLOW IS STILL ANTICIPATED TO BEGIN TUESDAY MORNING OVER
THE NORTH INTERIOR. THE WRFGFS4KM SHOWS THE STRONGEST WINDS AFTER
DAYBREAK TUESDAY THROUGH THE EVENING...THEN EASING. WITH BLI-YWL
PRESSURE GRADIENT PEAKING AROUND +16 TO 18 MB...A WIND ADVISORY WILL
PROBABLY SUFFICE FOR THE NORTH INTERIOR. WILL MAKE THE FINAL
DECISION ON THAT WITH THE AFTERNOON FORECAST PACKAGE. EXPECT
NORTHEASTERLY WINDS OF 20-35 MPH WITH GUSTS TO 50 MPH ACROSS WESTERN
WHATCOM COUNTY AND THE SAN JUANS TUESDAY MORNING THROUGH TUESDAY
EVENING.

DRIER AIR WILL FILTER SOUTH THROUGH THE INTERIOR INCLUDING PUGET
SOUND LATER TUESDAY AS OUTFLOW INCREASES. THIS WILL CLEAR OUT CLOUDS
WITH DRY WEATHER EXPECTED ACROSS THE AREA TUESDAY NIGHT AND
WEDNESDAY. LOW TEMPERATURES WEDNESDAY MORNING WILL FALL BELOW
FREEZING A MANY AREAS...ESPECIALLY AWAY FROM THE WATER. SUB FREEZING
MORNING LOWS THROUGH THE END OF THE WEEK COULD CAUSE BLACK ICE TO
FORM...ESPECIALLY NEAR BRIDGES AND OVERPASSES. THAT WILL BE THE MAIN
WEATHER RELATED TRAVEL CONCERN FOR THE UPCOMING HOLIDAY PERIOD.
MERCER

.LONG TERM...FROM PREVIOUS DISCUSSION...STRONG HIGH PRESSURE ALOFT
OVER THE NORTHEAST PACIFIC WILL KEEP THE WEATHER DRY THROUGH NEXT
WEEKEND. DAYS WILL BE SUNNY AND NIGHTS CLEAR BUT TEMPERATURES WILL
BE A LITTLE BELOW NORMAL.
SCHNEIDER

&&

.AVIATION...AN UPPER LEVEL TROUGH WILL DIVE IN FROM THE NW THIS
AFTN. IN ADVANCE OF THE TROUGH...MOISTURE AND LIFT WILL INCREASE
TODAY. THERE ARE SOME PATCHES OF LOW CLOUDS AND FOG...MAINLY OVER
THE WATER...AND THERE WILL ALSO BE A THICKENING OF MID-LEVEL CLOUDS.
A COLD FRONT WILL ARRIVE OUT OF THE NW THIS AFTN...LEADING TO THE
DEVELOPMENT OF SHOWERS THIS AFTN AND EVNG. DURING THE HEAVIEST
PRECIP CIGS WILL LOWER INTO THE 010-020 RANGE FOR A TIME. THE
MOUNTAINS WILL BECOME OBSCURED IN PRECIP THIS AFTERNOON.

KSEA...INCREASING CLOUDS WITH RAIN DEVELOPING LATER TODAY THROUGH
THIS EVENING. AS THE WIND SHIFTS FROM SLY TO NLY TUESDAY MORNING
THERE WILL BE SOME SHOWERS AS THE SNOW LEVEL DROPS TO AROUND 500
FT...BUT NO ACCUMULATION IS EXPECTED EXCEPT MAYBE A LITTLE SLUSH ON
THE GRASS. KPAE PROBABLY HAS A BETTER CHANCE OF SEEING A LITTLE SNOW
THAN SEA TAC.

&&

.MARINE...A COLD FRONT WILL ARRIVE FROM THE NW THIS AFTN... BRINGING
GALES TO THE OUTER COASTAL WATERS THIS EVENING. FRASER OUTFLOW WINDS
WILL DEVELOP TUE MORNING FOR A PERIOD OF NELY GALES FROM THE
NORTHERN INLAND WATERS INTO THE EASTERN HALF OF THE STRAIT. FRASER
OUTFLOW WILL EASE ON WED...WITH LIGHT TO MODERATE OFFSHORE FLOW
EXPECTED FOR THE REST OF THE WEEK.

&&

.HYDROLOGY...FLOODING IS NOT EXPECTED FOR THE NEXT SEVEN DAYS.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WATCH FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT FOR
     SAN JUAN COUNTY-WESTERN WHATCOM COUNTY.
PZ...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 5 AM PST TUESDAY
     FOR COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER
     10 TO 60 NM.

     SMALL CRAFT ADVISORY FOR ROUGH BAR FROM 8 PM THIS EVENING TO 4
     PM PST TUESDAY FOR GRAYS HARBOR BAR.

     GALE WARNING FROM NOON TODAY TO 10 PM PST THIS EVENING FOR
     COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60
     NM-COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10
     TO 60 NM.

     SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 5 AM PST
     TUESDAY FOR COASTAL WATERS FROM CAPE FLATTERY TO JAMES
     ISLAND OUT 10 NM-COASTAL WATERS FROM JAMES ISLAND TO POINT
     GRENVILLE OUT 10 NM-COASTAL WATERS FROM POINT GRENVILLE TO
     CAPE SHOALWATER OUT 10 NM.

     GALE WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING FOR
     CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-EAST ENTRANCE
     U.S. WATERS STRAIT OF JUAN DE FUCA-NORTHERN INLAND WATERS
     INCLUDING THE SAN JUAN ISLANDS.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 8:53 PM PSTGale WatchSEW18 hr
Nov 22, 9:04 PM PSTHigh Wind WatchSEWSan Juan16 hr
Nov 23, 2:32 AM PSTGale WarningSEW12 hr
Nov 23, 2:32 AM PSTSmall Craft Advisory for Rough BarSEW47 hr
Nov 23, 2:32 AM PSTSmall Craft AdvisorySEW68 hr
Nov 23, 2:43 PM PSTGale WarningSEW42 hr

Nearby

Wind Advisories in Washington, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.